View Single Post
  #6  
Old 06-14-18, 02:20 PM
fathom6 fathom6 is offline
Member
 

Join Date: Mar 2017
Location: IL
Posts: 99
Thanks: 66
Thanked 16 Times in 15 Posts
fathom6 is on a distinguished road
Re: 2 days dex. And feel crappy - advice/thoughts?

JellyBeanBear: You are taking a tiny baby dose of Dexedrine. I am hardpressed to think if you are feeling anything due to Dexedrine. I think you need to ask your doc to increase your dose significantly. What is your age/weight. That may help others to give you a better opinion.

Nitro061: You are on the opposite side of JellyBeanBear, your dose is sky high. Off course stick with your doc advice. If it were me, I would try to keep 30 mg, if not 40 mg per day max, AND split the dosage into several multiples, say every 2 hrs. At least that has been my personal experience, not an expert here.
__________________
Meds currently taking: Adderall IR 30mg for ADD, Gabapentin 200mg (as needed) for Anxiety. SAM-e and Alpha-GPC for Methylation support.
In past used: Vyvanse, Prozac, Buproprion, Buspirone
Conditions: ADD, Stuttering and Voice fatigue, SAD, GAD, Dysthymia
Reply With Quote